# SDR CA090321002

- Difficulty date: March 20, 2009
- Submitted: April 9, 2009
- Operation: General aviation
- Make and model: Cessna 150M
- Aircraft time: 13,244 hours
- Engine: Cont O200A
- Propeller: Mcauly 1A101HCM
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Valve Spring
- Part number: 21361
- Condition: Unserviceable
- Location: Cylinder
- Component: Cylinder, Cont
- Component part number: CL61AER
- Stage of operation: TX
- How discovered: O
- Nature of condition: E
- Precautionary procedure: D

## Discrepancy

(CAN) INTERMITTENTLY ENGINE WOULD RUN ROUGH - CYLINDER LOW COMPRESSION. FOUND ONE OF THE LOCKS OUT OF POSITION RESULTING IN VALVE SEAT EXTENDING HIGHER AND RESULTING IN POSSIBLE CONTACT WITH ROCKER ARM.  ROCKER ARM NO SIGNS OF DAMAGE NOTED.  CYLINDER REPLACED WITH REPAIRED UNIT.
